RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kreindlin, Arkadii Zosimovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:38
Abstract pages:319
E-mail:

http://www.mathnet.ru/eng/person77724
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2004
1. A. Z. Kreindlin, M. I. Rybinskaya, “Cationic and neutral transition metal complexes with a tetramethylfulvene or trimethylallyldiene ligand”, Usp. Khim., 73:5 (2004),  453–469  mathnet; Russian Chem. Reviews, 73:5 (2004), 417–432  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019